# SDR DALA2018082435241

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 16,587 hours, 6,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3815 1R DOOR GIRT BAR RING MISSING. CORRECTIVE ACTION: INSTALLED MISSING GIRT BAR RING AS NEEDED CHECKS GOOD. (4659946).
